Sample issue

You can read all of these full-text articles free of charge - click Free access

International Journal of Dynamical Systems and Differential Equations (IJDSDE)

International Journal of Dynamical Systems and Differential Equations

Title Author(s) Vol. and Issue nos. Page nos. Full-text article
Regional boundary controllability of semi-linear parabolic systems with state constraintsTouria Karite; Ali BoutouloutVol.8 No.1/2150-159Free access
Numerical analysis of some time-fractional partial differential equations for noise removalMoulay Rchid Sidi Ammi; Ismail JamiaiVol.8 No.1/2136-149Free access
Content frequency and shape features based on CBIR: application to colour imagesChawki Youness; El Asnaoui Khalid; Ouanan Mohammed; Aksasse BrahimVol.8 No.1/2123-135Free access
Nonlinear Steklov eigenvalue problem with variable exponents and without Ambrosetti-Rabinowitz conditionAbdellah Zerouali; Belhadj Karim; Omar ChakroneVol.8 No.1/2113-122Free access
Vector extrapolation method for non-overlapping Schwarz iterationsNabila Nagid; Hassan Belhadj; Mohamed Ridouan AmattouchVol.8 No.1/295-112Free access
Cryptanalysis of Farash et al.'s SIP authentication protocolMourade Azrour; Yousef Farhaoui; Mohammed OuananVol.8 No.1/277-94Free access
Weighted eigenvalue problems involving a fourth-order elliptic equation with variable exponentAbdesslem AyoujilVol.8 No.1/266-76Free access
Positive solutions to a non-homogeneous elliptic system of fourth orderMohamed Talbi; El. M. Hssini; M. Massar; N. TsouliVol.8 No.1/248-65Free access
Periodic solutions to singular damped delay differential equations with impulsesFatima Dib; Naima Daoudi-MerzaguiVol.8 No.1/233-47Free access
The best strategy for local mesh refinement with the PCD methodAhmed TahiriVol.8 No.1/219-32Free access
On a non-scalar damping model in micromagnetismC. Ayouch; El-H. Essoufi; M. TiliouaVol.8 No.1/26-18Free access